Dr Sanjiban Santra

F07 - Carslaw Building
The University of Sydney

Telephone 9351 5763
Fax 9351 4534

Research interests

Sanjiban Santra is a member of the Nonlinear Analysis Research Group.

I am interested in Topological method, higher order ODE and PDE with applications to geometry and suspension bridges.

Teaching and supervision

Timetable

Current projects

Fourth order equations connected to conformal geometry.

Homoclinic and Heteroclinics of fourth order ODE.

Elliptic equations of the degenerate elliptic type.

International links

Canada

(The University of British Columbia) Collaborator

Selected grants

2009

  • Blow-up phenomena in semilinear elliptic partial differential equations; Santra S; Australian Research Council (ARC)/Discovery Projects (DP).

Selected publications

Download citations: PDF RTF Endnote

Journals

  • Santra, S., Wei, J. (2014). Profile of the least energy solution of a singular perturbed Neumann problem with mixed powers. Annali di Matematica Pura ed Applicata, 193, 39-70. [More Information]
  • Santra, S. (2014). Some remarks on the Q curvature type problem on SN. Journal of the Australian Mathematical Society, 97(1), 127-143. [More Information]
  • Santra, S. (2014). Uniqueness of positive solutions with critical exponent and inverse square potential. Advances in Differential Equations, 19(9-10), 879-910.
  • Santra, S., Wei, J. (2013). New entire positive solution for the nonlinear Schrödinger equation: Coexistence of fronts and bumps. American Journal of Mathematics, 135(2), 443-491. [More Information]
  • Mosconi, S., Santra, S. (2013). On the existence and non-existence of bounded solutions for a fourth order ODE. Journal of Differential Equations, 255(11), 4149-4168. [More Information]
  • Prashanth, S., Santra, S., Sarkhar, A. (2013). On the perturbed Q-curvature problem on S4. Journal of Differential Equations, 255(8), 2363-2391. [More Information]
  • Ramaswamy, M., Santra, S. (2013). Uniqueness and profile of positive solutions of a critical exponent problem with Hardy potential. Journal of Differential Equations, 254(11), 4347-4372. [More Information]
  • Santra, S., Wei, J. (2011). Asymptotic behavior of solutions of a biharmonic Dirichlet problem with large exponents. Journal d'Analyse Mathematique, 115(1), 1-31. [More Information]
  • Dancer, E., Santra, S., Wei, J. (2011). Asymptotic behavior of the least energy solution of a problem with competing powers. Journal of Functional Analysis, 261, 2094-2134. [More Information]
  • Dancer, E., Santra, S., Wei, J. (2011). Least energy nodal solution of a singular perturbed problem with jumping nonlinearity. Scuola Normale Superiore di Pisa. Annali. Classe di Scienze, X(1), 19-36.
  • Dancer, E., Santra, S. (2010). Singular perturbed problems in the zero mass case: asymptotic behavior of spikes. Annali di Matematica Pura ed Applicata, 189(2), 185-225. [More Information]
  • Adimurthi, A., Santra, S. (2009). Generalized hardyrellich inequalities in critical dimension and its applications. Communications in Contemporary Mathematics, 11(3), 367-394.
  • Santra, S., Wei, J. (2009). Homoclinic solutions for fourth order traveling wave equations. SIAM Journal On Mathematical Analysis, 41(5), 2038-2056.
  • Dancer, E., Santra, S. (2008). Existence and multiplicity of solutions for a weakly coupled radial system in a ball. Communications on Pure and Applied Analysis, 7(4), 787-793.
  • Dancer, E., Santra, S. (2007). On the superlinear Lazer-Mckenna conjecture: the non-homogeneous case. Advances in Differential Equations, 12(9), 961-993.

2014

  • Santra, S., Wei, J. (2014). Profile of the least energy solution of a singular perturbed Neumann problem with mixed powers. Annali di Matematica Pura ed Applicata, 193, 39-70. [More Information]
  • Santra, S. (2014). Some remarks on the Q curvature type problem on SN. Journal of the Australian Mathematical Society, 97(1), 127-143. [More Information]
  • Santra, S. (2014). Uniqueness of positive solutions with critical exponent and inverse square potential. Advances in Differential Equations, 19(9-10), 879-910.

2013

  • Santra, S., Wei, J. (2013). New entire positive solution for the nonlinear Schrödinger equation: Coexistence of fronts and bumps. American Journal of Mathematics, 135(2), 443-491. [More Information]
  • Mosconi, S., Santra, S. (2013). On the existence and non-existence of bounded solutions for a fourth order ODE. Journal of Differential Equations, 255(11), 4149-4168. [More Information]
  • Prashanth, S., Santra, S., Sarkhar, A. (2013). On the perturbed Q-curvature problem on S4. Journal of Differential Equations, 255(8), 2363-2391. [More Information]
  • Ramaswamy, M., Santra, S. (2013). Uniqueness and profile of positive solutions of a critical exponent problem with Hardy potential. Journal of Differential Equations, 254(11), 4347-4372. [More Information]

2011

  • Santra, S., Wei, J. (2011). Asymptotic behavior of solutions of a biharmonic Dirichlet problem with large exponents. Journal d'Analyse Mathematique, 115(1), 1-31. [More Information]
  • Dancer, E., Santra, S., Wei, J. (2011). Asymptotic behavior of the least energy solution of a problem with competing powers. Journal of Functional Analysis, 261, 2094-2134. [More Information]
  • Dancer, E., Santra, S., Wei, J. (2011). Least energy nodal solution of a singular perturbed problem with jumping nonlinearity. Scuola Normale Superiore di Pisa. Annali. Classe di Scienze, X(1), 19-36.

2010

  • Dancer, E., Santra, S. (2010). Singular perturbed problems in the zero mass case: asymptotic behavior of spikes. Annali di Matematica Pura ed Applicata, 189(2), 185-225. [More Information]

2009

  • Adimurthi, A., Santra, S. (2009). Generalized hardyrellich inequalities in critical dimension and its applications. Communications in Contemporary Mathematics, 11(3), 367-394.
  • Santra, S., Wei, J. (2009). Homoclinic solutions for fourth order traveling wave equations. SIAM Journal On Mathematical Analysis, 41(5), 2038-2056.

2008

  • Dancer, E., Santra, S. (2008). Existence and multiplicity of solutions for a weakly coupled radial system in a ball. Communications on Pure and Applied Analysis, 7(4), 787-793.

2007

  • Dancer, E., Santra, S. (2007). On the superlinear Lazer-Mckenna conjecture: the non-homogeneous case. Advances in Differential Equations, 12(9), 961-993.

To update your profile click here. For support on your academic profile contact .